Preprints + Papers Files

 

 

 

FORTHCOMING   RESEARCH    PAPERS :

 

1) A Bloch-Landau theorem in Several Complex Variables.

C. Bisi  (2015).

 

2) A Bloch-Landau theorem in the quaternionic setting.

C. Bisi, C. Stoppato (2015).

 

SUBMITTED   RESEARCH    PRE-PRINTS :

 

3) On Quaternionic Tori and their Moduli Space. (pdf)

C. Bisi, G. Gentili.

Submitted (2014).

 

RESEARCH  PAPERS ACCEPTED FOR PUBLICATION,  NOT YET PRINTED :

 

4) Dominance order on signed integer partitions. (pdf)

C. Bisi, G. Chiaselotti, T. Gentile, P.A. Oliverio.

To appear in Advances in Geometry, (2016).


5) Localized intersection of currents and the Lefschetz coincidence point theorem. (.pdf)

C. Bisi, F. Bracci, T. Izawa, T. Suwa.

To appear in Annali di Matematica Pura ed Applicata, (2015). Arxiv: 1406.0607

 

6) A natural extension of the Young partitions lattice. (pdf)

C. Bisi, G. Chiaselotti, G. Marino, P.A. Oliverio.

To appear in Advances in Geometry  (2015).

 

PUBLISHED   RESEARCH   PAPERS  :

 

7) The Tame Automorphism group of an affine quadric threefold acting on a square complex. (.pdf)

C. Bisi, J.-P. Furter, S. Lamy

Journal de l'Ecole Polytechnique - Mathematiques, 1 (2014), p. 161-223, doi: 10.5802/jep.8

 

8) On Plane Cremona Transformations of fixed degree. (pdf)

C. Bisi, A. Calabri, M. Mella.

The Journal of Geometric Analysis, (pubblicato on-line il 02/10/2013)  p. 1-24,  ISSN 1050-6926, doi:10/1007/s12220-013-9459-9

 

9) A class of lattices and boolean functions related to a Manickam-Miklos-Singhi conjecture. (pdf)

C. Bisi, G. Chiaselotti.

Advances in Geometry, vol. 13, (1), p. 1-27, ISSN 1615-7168 doi:10.1515/advgeom-2012-0027 (2013).

 

10) Regular vs. Classical Moebius Transformations on the Quaternionic Unit Ball. (pdf)

C. Bisi, C. Stoppato.

Advances in Hypercomplex Analysis. Springer Indam Series, vol.1, p.1-13, ISSN 2281-518X doi: 10.1007/978-88-479-2445-8_1 (2013).


11) Sand Piles Models of Signed Partitions with d piles.(pdf)

C. Bisi, G. Chiaselotti, P.A. Oliverio.

ISRN-Combinatorics, vol. 2013, p.1-7 ISSN 2090-8911 doi: 10.1155/2013/615703(2013).

 

12) The Schwarz-Pick lemma for slice regular functions. (pdf)

C. Bisi, C. Stoppato.

Indiana University Mathematics Journal, vol. 61, n. 1, p. 297-317, ISSN 0022-2518 doi:10.1512/iumj.2012.615076 (2012).

 

13) Proper Polynomial self-maps of the affine space: state of the art and new results. (pdf)

C. Bisi, F. Polizzi

Contemporary Mathematics AMS, vol. 553, p. 15-25, ISSN:0271-4132 doi: 10.1090/conm/553 (2011).

 

14) On the geometry of the quaternionic unit disc. (pdf)

C. Bisi, G. Gentili

Hypercomplex Analysis and Applications, Trends in Mathematics, p.1-11, Birkhauser Basel

(2011).

 

15) On Proper Polynomial Maps of C^2. (pdf)

C. Bisi, F. Polizzi

The Journal of Geometric Analysis, vol. 20, n. 1, p.72-89, ISSN: 1050-6926  doi: 10.1007/s12220-009-9102-y (2010).

 

16) On Closed invariant sets in local dynamics. (pdf)

C. Bisi.

Journal of Mathematical Analysis and Applications, vol. 350, n. 1, p. 327-332, ISSN 0022-247X doi: 10.1016/j.jmaa.2008.09.023 (2009).

 

17) Moebius Transformations and the Poincare' distance in the quaternionic setting. (pdf)

C. Bisi, G. Gentili.

Indiana University Mathematics Journal, vol. 58, n. 6, p. 2729-2764. ISSN: 0022-2518 doi: 10.1512/iumj.2009.58.3706 (2009).

 

18) Boundary Constructions of Petals at the Wolff point in the parabolic case. (pdf)

C. Bisi, G. Gentili

Journal d'Analyse Mathematique, vol. 104, p. 1-11, ISSN: 0021-7670 doi: 10.1007/s11854-008-0013-9 (2008).

 

19) On Commuting Polynomial automorphisms of C^k, k>=3. (pdf)

C. Bisi.

Mathematische Zeitschrift, vol. 258, n. 4, p. 875-891, ISSN:0025-5874 doi: 10.1007/s00209-007-0203-7 (2008).

 

20) Schroeder equation in several variables and composition operators. (pdf)

C. Bisi, G. Gentili

Atti dell'Accademia nazionale dei lincei.Rendiconti lincei. Matematica ed Applicazioni.

Vol. 17, n. 2, p.125-134. ISSN: 1720-0768 doi: 10.4171/RLM/458 (2006).


21) On Commuting Polynomial Maps of C^2 . (pdf)

C. Bisi.

Publicacions Matematiques, vol. 48, n. 1, p. 227-239, ISSN: 0214/1493 doi: 10.5565/PUBLMAT_48104_10 (2004).

 

22) Linear Fractional Maps of the Unit Ball: a Geometric Study. (pdf)

C. Bisi, F. Bracci.

Advances in Mathematics, vol. 167, n. 2, p. 265-287 ISSN:0001-8708 doi: 10.1006/aima.2001.2042 (2002).

 

23) Commuting holomorphic maps and linear fractional models. (pdf)

C. Bisi, G. Gentili.

Complex Variables Theory and Applications, vol. 45, n. 1, p. 47-71 ISSN: 0278-1077 doi: 10.1080/17476930108815368 (2001)


24) Teoria dell' Iterazione, mappe olomorfe che commutano e dinamica complessa al punto di Wolff. (pdf)

C. Bisi

Bollettino dell' Unione Matematica Italiana, A, vol. (8), 4, p. 399-402, ISSN: 0392-4033 (2001).

 

25) Arcs in Laguerre Planes. (pdf)

C. Bisi, G. Rinaldi.

Pure Mathematics and Applications, vol. 11, n. 1, p. 23-32, ISSN: 1218-4586. (2000).

 

ADVANCED  BOOKS  FOR  HIGH  SCHOOL (LICEO SCIENTIFICO) :

 

26) Collaborazione per la Casa Editrice Mondadori alla creazione e scrittura degli esercizi del libro:

Orizzoni Matematici,

Grandezze, Forme, Relazioni,

vol. 1,2,3.

Autori: C. de Fabritiis, C. Petronio.

(2012)

archiviato sotto: